# SDR AALA20072448

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 27,009 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT OVERHEAD FIRST CLASS INOPERATIVE.  RESET EMERGENCY LIGHTS AT OVERHEAD FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
